MAUDE Adverse Event Report: DORNOCH DUO FLUID CART; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

DORNOCH DUO FLUID CART; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Model Number N/A
Medical Device Problem Codes Device Emits Odor (1425); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that outside of surgery the unit had an odor smell and a bit of smoke present.There was no patient involvement with no report of harm or delay.Diligence is complete.No additional information is available.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Evaluation and investigation is in process.Once the investigation is complete, a supplemental report will be filed.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.The following sections were updated/corrected: a3, b4, b5, d4, g3, g6, h2, h3, h4, h6, h11.Review of the most recent repair record determined that the device was emitting and odor and smoke.It was found that the hose was touching the pump.Hose was repositioned.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information available.

Brand Name
DUO FLUID CART
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer (Section G)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key18370990
Report Number0001954182-2023-00102
Device Sequence Number7601216
Product Code JCX
UDI-Device Identifier00889024465992
UDI-Public(01)00889024465992
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K190789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00514010100
Device Lot Number0042750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose